×

zbMATH — the first resource for mathematics

Semigroups with identity on a manifold. (English) Zbl 0205.02602

MSC:
20M99 Semigroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. D. Wallace, Inverses in Euclidean mobs, Math. J. Okayama Univ. 3 (1953), 23 – 28. · Zbl 0052.02504
[2] A. D. Wallace, Cohomology, dimension and mobs, Summa Brasil. Math. 3 (1953), 43 – 55. · Zbl 0053.43305
[3] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95 – 112. · Zbl 0065.00802
[4] Paul S. Mostert and Allen L. Shields, On a class of semigroups on \?_{\?}, Proc. Amer. Math. Soc. 7 (1956), 729 – 734. · Zbl 0071.25503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.